Asian Journal of Mathematics

Volume 9 (2005)

Number 2

Finite stationary phase expansions

Pages: 187 – 198

DOI: http://dx.doi.org/10.4310/AJM.2005.v9.n2.a4

Author

James Bernhard

Abstract

Functions which are moment maps of Hamiltonian actions on symplectic manifolds have the property that their stationary phase expansions have only finitely many nonzero terms and are therefore precise rather than asymptotic. In this paper, we exhibit another type of function which has this property and explain why in terms of equivariant cohomology and the geometry of the spaces involved.

2010 Mathematics Subject Classification

53Dxx

Full Text (PDF format)